Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 129-135 (2009)

On submanifolds of codimension 2 immersed in A HSU - quarternion manifold

Lovejoy S. Das, Ram Nivas and Mohd. Nazul Islam Khan

Kent State University, USA; Lucknow University and Azad Institute of Engineering and Technology, India

Abstract: Integrability conditions of an almost quaternion manifold were studied by Yano and Ako [12]. Quaternion submanifolds of codimension 2 have been defined and studied by A. Hamoui [8] and others. In this paper, we have defined a Hsu-quaternion manifold and showed that a submanifold of codimension 2 of the Hsu-quaternion manifold admits Hsu - ($F$, $U$, $V $, $u$, $v$, $\eta $)-structure.

Keywords: Submanifolds, Hsu quaternion manifold, integrability conditions, tensor fields

Classification (MSC2000): 53C15; 53C40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition